Mathematical population genetics

Mathematical population genetics

4.11 - 1251 ratings - Source

Dept. of Genetics., University of Birmingham, England (1976) Leigh, E. G. Jr.: The evolution of mutation rates. Genetics ... Genetics. Res. Camb. 23, 137-143 (1974) Maruyama, T.: Stochastic problems in population genetics. Lecture notes inanbsp;...

Title:Mathematical population genetics
Author: Warren John Ewens
Publisher:Springer - 1979

You must register with us as either a Registered User before you can Download this Book. You'll be greeted by a simple sign-up page.

Once you have finished the sign-up process, you will be redirected to your download Book page.

How it works:
  • 1. Register a free 1 month Trial Account.
  • 2. Download as many books as you like (Personal use)
  • 3. Cancel the membership at any time if not satisfied.

Click button below to register and download Ebook
Privacy Policy | Contact | DMCA